Benjamin Antieau

University of Illinois at Chicago
Department of Mathematics, Statistics, and Computer Science
851 S. Morgan St.
Chicago, IL 60607

Office: SEO 419
Phone: +1-312-413-3745
Email: benjamin.antieau@gmail.com
I am an assistant professor at UIC. Here is my CV (2016-05-20). Chicago-area seminars: [UIC], [UC], [NU].

UIC Seminars: I organize the Homotopy Theory Seminar [HTS]. One semester, I organized a Homotopy Algebras Seminar [HAS].

The Winter 2015 Midwest Topology Seminar was held at UIC on 28 February 2015. See here for details.

Research Interests: Brauer groups, (derived) algebraic geometry, and K-theory.

Teaching:


Publications and Preprints:

  1. B. Antieau and E. Elmanto, A primer for unstable motivic homotopy theory, submitted. [arxiv:1605].
  2. B. Antieau and B. Williams, Prime decomposition for the index of a Brauer class, to appear in Ann. Sc. Norm. Super. Pisa Cl. Sci. [arxiv:1510].
  3. B. Antieau and G. Stevenson, Derived categories of representations of small categories over commutative noetherian rings, to appear in the Pacific Journal of Mathematics. [arxiv:1507].
  4. B. Antieau, On the integral Tate conjecture for finite fields and representation theory, Algebraic Geometry 3 (2016), no. 2, 138-149. [arxiv:1504]. [c2.sage].
  5. B. Antieau, T. Barthel, and D. Gepner, On localization sequences in the algebraic K-theory of ring spectra, submitted. [arxiv:1412].
  6. B. Antieau and K. Chan, Maximal orders in unramified central simple algebras, Journal of Algebra 452 (2015), 94-105, [Online First]. [arxiv:1412].
  7. B. Antieau, D. Krashen, and M. Ward, Derived categories of torsors for abelian schemes, submitted. [arxiv:1409].
  8. B. Antieau and B. Williams, The prime divisors of the period and index of a Brauer class, J. Pure Apl. Alg. 219 (2015), no. 6, 2218-2224, [Online First]. [arxiv:1403].
  9. B. Antieau and B. Williams, Topology and purity for torsors, Documenta Math. 20 (2015), 333-355, [Documenta]. [arxiv:1311].
  10. B. Antieau, Twisted derived equivalences for affine schemes, to appear in the proceedings volume "Brauer groups and obstruction problems: moduli spaces and arithmetic (Palo Alto, 2013)". [arxiv:1311].
  11. B. Antieau, A reconstruction theorem for abelian categories of twisted sheaves, J. reine angew. Math. 2016 (2016), no. 712, 175–188. [Online First]. [arxiv:1305].
  12. B. Antieau, A local-global principle for the telescope conjecture, Adv. Math. 254 (2014), 280-299, [Online First]. [arxiv:1304].
  13. B. Antieau, Etale twists in noncommutative algebraic geometry and the twisted Brauer space, to appear in Journal of Noncommutative Geometry. [arxiv:1211].
  14. B. Antieau and D. Gepner, Brauer groups and etale cohomology in derived algebraic geometry, Geometry & Topology 18 (2014), no. 2, 1149-1244. [Journal]. [arxiv:1210].
  15. B. Antieau and B. Williams, On the classification of oriented 3-plane bundles over a 6-complex, Topology and its Applications 173 (2014), 91-93. [arxiv:1209].
  16. B. Antieau and B. Williams, Unramified division algebras do not always contain Azumaya maximal orders, Invent. Math. 197 (2014), no. 1, 47-56. [Online First]. [arxiv:1209].
  17. B. Antieau and B. Williams, The topological period-index problem over 6-complexes, J. Top. 7 (2014), 617-640. [Online First]. [pdf]. [arxiv:1208].
  18. B. Antieau and B. Williams, Serre-Godeaux varieties and the etale index, Journal of K-theory 11 (2013), no. 2, 283-295. [arxiv:1205].
  19. B. Antieau, D. Gepner, and J. M. Gomez, Actions of K(pi,n) spaces on K-theory and the uniqueness of twisted K-theory, Trans. Amer. Math. Soc. 366 (2014), no. 7, 3631-3648. [Journal]. [arxiv:1106].
  20. B. Antieau and B. Williams, The period-index problem for twisted topological K-theory, Geometry & Topology 18 (2014), no. 2, 1115-1148. [Journal]. [arxiv:1104].
  21. B. Antieau, On a theorem of Hazrat and Hoobler, Proc. Amer. Math. Soc. 141 (2013), no. 8, 2609-2613. [arxiv:1104].
  22. B. Antieau, A. Ovchinnikov, and D. Trushin, Galois theory of difference equations with periodic parameters, Comm. Alg. 42 (2014), no. 9, 3902-3943. [arxiv:1009].
  23. B. Antieau, Cech approximation to the Brown-Gersten spectral sequence, Homology, Homotopy and Applications 13 (2011), no. 1, 319-348. [arxiv:0912].
  24. B. Antieau, Cohomological obstruction theory for Brauer classes and the period-index problem, Journal of K-theory 8 (2011), no. 3, 419-435. [arxiv:0909].
  25. B. Antieau, The spectral index of Brauer classes, PhD thesis (2010), UIC. [pdf].

Notes, slides, and videos:
Code:
Future Conferences and Talks:
Recent Past Conferences: